# SDR ASAA2018090526266

- Difficulty date: September 5, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 56,321 hours, 22,319 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TRANSITION PANEL IS CORRODED STA 767 TO 807. GROUNDED - YES. REMOVED CORROSION STA 767-807 LT TRANSITION PANEL IAW SRM 51-10-02 MATERIAL ORIGINAL THICKNESS=.040, MATERIAL REMAINING AT AREAS OF GREATEST LOSS=.023, MATERIAL LOSS=.017 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53 FIG 103, IAW SRM 53-60-53 FIG 2, TABLE 2. REMOVED LT TRANSITION PANEL STA 727K+12-803+3, FABRICATED PANELS AND SPLICES, ASSEMBLED PANELS, SPLICES AND NUTPLATES AND INSTALLED IAW SRM 53-00-53 REPAIR 5 AND SRM 51-40-03 TABLE II. ALODINED AND PRIMED AREAS OF CORROSION REMOVAL AND FABRICATED PARTS IAW SRM 51-20-01.
